# SDR 96ZZZX496

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8167Y
- Make and model: Beech 400BEECH
- Aircraft serial: RK67
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 45A563024011
- Condition: Blown
- Location: Expansion Joint
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPANSION JOINT RETAINING MESH HAS 'LET GO' AT EACH END ALLOWING THE EXPANSION BELLOWS TO KINK OUT OF ALIGNMENT.  BELLOWS HAS RUPTURED.  SUBMITTER STATED CAUSE UNKNOWN.
